# SDR FDEA202111142853

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24367
- Aircraft time: 81,698 hours, 26,965 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Panel
- Part number: 1186118216
- Part serial: NA
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

COURIER AREA FLOOR BOARD 221MBF DELAMINATED. FABRICATED FLOOR BOARD 221MBF ON VTMAE TRAVELER #T21/1581231 IAW DWG SRZ-25-005   REVISION R. MAJOR REPAIR.
